MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 10.8MG BLOOD COLLECTION TUBES; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 10.8MG BLOOD COLLECTION TUBES; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Catalog Number 367863
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3: date of event is unknown.The date received by manufacturer has been used for this field.There were multiple medical device types reported to be involved.The information for the additional device type is as follows d.2.A medical device type: jka d.2.B common device name: tubes, vials, systems, serum separators, blood collection there were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k213670; k231373 a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to using bd vacutainer® k2 edta (k2e) 10.8mg blood collection tubes, an unspecified number of tubes contained foreign matter.There was no health impact or consequences reported.

Brand Name
BD VACUTAINER® K2 EDTA (K2E) 10.8MG BLOOD COLLECTION TUBES
Common Device Name
TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25153515
Report Number1917413-2026-00417
Device Sequence Number10745271
Product Code GIM
UDI-Device Identifier30382903678632
UDI-Public(01)30382903678632(11)251113(17)270228(10)5317237
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
BK230980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367863
Device Lot Number5317237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown